No Cover Image

Journal article 863 views 99 downloads

Higher order eigenvalues for non-local Schrödinger operators

Neils Jacob, Feng-yu Wang Orcid Logo

Communications on Pure & Applied Analysis, Volume: 17, Issue: 1, Pages: 191 - 208

Swansea University Authors: Neils Jacob, Feng-yu Wang Orcid Logo

Check full text

DOI (Published version): 10.3934/cpaa.2018012

Published in: Communications on Pure & Applied Analysis
ISSN: 1553-5258
Published: American Institute of Mathematical Sciences (AIMS) 2018
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Eigenvalues, non-local Schrödinger operator, jump process, pseudo differential operator, intrinsic super Poincaré inequality
College: Faculty of Science and Engineering
Issue: 1
Start Page: 191
End Page: 208